MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 3.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 3.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT
Catalog Number HLA3/5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k013227, k953101.
 
Event or Problem Description
It was reported that abutment was damaged and came out it was broken prosthetic.Tooth site # 37.
 
Additional Manufacturer Narrative
Zimvie received one (1) hla3/5, (abut hex-lock 3.5mm imp 5.5 flare) for evaluation.Visual evaluation was performed, a fracture has been identified at the base and top.Dhr review was completed for the subject lot number 2023031174.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023031174 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00556-haz, the most likely root cause determined from the investigation was product subjected to occlusal loading.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified at the base and top.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ABUT HEX-LOCK 3.5MM IMP 5 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22865017
Report Number0002023141-2025-02298
Device Sequence Number18449219
Product Code DZE
UDI-Device Identifier00889024015180
UDI-Public(01)00889024015180(17)280329(10)2023031174
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHLA3/5
Device Lot Number2023031174
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexUnknown
Patient EthnicityNon Hispanic